First off, I will give some history...I am a 42 yr old female, 3 children (cesarean), have hypothyroidism (well controlled on 100 mmg levoxothyrine), anxiety, depression and PTSD (controlled by 100mmg sertraline and .50 mg alprazolam) and subject to periodic sleeplessness that I take benedryl to remedy. I have a history of migrane (migraine) headaches. I have been in three minor car accidents, kicked in the head by a horse, pinned in a trailer and run down on separate occasions. These have all resulted in mild/moderate concussion/contusion, bruised ribs, moderate concussion/contusion, respectively. I have had pneumonia. I have anemia for which I take a daily vitamin. The cause of the anemia has not been identified, and there was signs of an enlarging spleen. At one point in time, it became so severe I could not find position of comfort except to lean almost backwards over the sidearm of the couch. Blood pressure runs on the low side (usually 115/70). I did have gestational diabetes with my last child and gained excessive weight (in my opinion, though my doctor would never tell me this)...from an athletic 123 to 172 lbs!! It took more than 4 years to get this weight down to 129 but never regained my stamina or strength to the point I had before. Both parents were heavy smokers and always smoked around us as kids. Father had high blood pressure and died in 2007 of lung/colon/rectal cancer.
Now...on to today's complaint...This is very hard to explain in terms of symptoms. I feel like there are no words to describe it. It is NOT pain. I can only describe it as a feeling of fullness, maybe pressure, or a little flutter. There does not seem to be any apparent trigger. I work very hard sometimes and that doesn't seem to be the cause. It just starts up and after a few minutes fades away. It concerns me because my 72 year old mother just had a two stents put in her coronary arteries...one was obstructed 80% and the other 90%. She is also a brittle diabetic. Of course I am suspicious of heart problems, but also respiratory ones. My parents smoking, I feel, put me at risk to a life of lung issues (that, and I was born 6 weeks early). I have had bronchitis more times than I can count and always get upper respiratory infections. I also work around horses, so I inhale alot of "barn dust" and whatever else is blowing in on the wind. What on earth could this strange, irritated, full, slight pressure, fluttery feeling? It is concerning because of the location, but I don't want to blow it off either. Any ideas?
No one can say for certain without it being captured on a monitor but it sounds like you may have some sort of ectopics beats. Maybe a run or some sort of pattern of pacs or pvcs. In an otherwise healthy heart they are not a concern. The medical community deems them normal but most people when they get them don't feel them. That said, it is unclear exactly what you have so you should probably go and get checked out. In the absence of more troubling symptoms like severe chest pain or passing out it is likely you don't' have anything to be too concerned over but considering all the meds you are on it may be best to just go and have your heart looked at to be sure.
This has nothing to do with your current problems but I can certainly relate to the hazards of hanging around horses. I have been kicked in the head, run over, broken my leg, pelvis and arm, run into fences head first while taking a jump my horse decided not to...and I still keep riding and love them more than anything!
Hope you get things sorted out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.